Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2020, Volume 32, Number 3, Pages 114–126 (Mi vkam423)  

MATHEMATICS

Holmgren problem for elliptic equation with singular coefficients

T. G. Ergashevab*, A. Hasanovbc

a Tashkent Institute of Irrigation and Agricultural Mechanization Engineers
b V. I. Romanovskiy Institute of Mathematcs of the Academy of Sciences of Uzbekistan
c Ghent University

Abstract: In the present work, we investigate the Holmgren problem for an multidimensional elliptic equation with several singular coefficients. We use a fundamental solution of the equation, containing Lauricella's hypergeometric function in many variables. Then using an «abc» method, the uniqueness for the solution of the Holmgren problem is proved. Applying a method of Green's function, we are able to find the solution of the problem in an explicit form. Moreover, decomposition and summation formulae, formulae of differentiation and some adjacent relations for Lauricella's hypergeometric functions in many variables were used in order to find the explicit solution for the formulated problem.

Keywords: Holmgren problem, multidimensional elliptic equations with several singular coefficients, decomposition formula, summation formula, Lauricella hypergeometric function in many variables, Green's function.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.26117/2079-6641-2020-32-3-114-126

Full text: PDF file (311 kB)
Full text: http://krasec.ru/ergashev323/
References: PDF file   HTML file

UDC: 519.644
MSC: Primary 35A08; Secondary 35J25, 35J70, 35J75
Language:

Citation: T. G. Ergashev, A. Hasanov, “Holmgren problem for elliptic equation with singular coefficients”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 32:3 (2020), 114–126

Citation in format AMSBIB
\Bibitem{ErgHas20}
\by T.~G.~Ergashev, A.~Hasanov
\paper Holmgren problem for elliptic equation with singular coefficients
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2020
\vol 32
\issue 3
\pages 114--126
\mathnet{http://mi.mathnet.ru/vkam423}
\crossref{https://doi.org/10.26117/2079-6641-2020-32-3-114-126}


Linking options:
  • http://mi.mathnet.ru/eng/vkam423
  • http://mi.mathnet.ru/eng/vkam/v32/i3/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:22
    Full text:7
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021